Maximal estimates for the Fokker–Planck operator with magnetic field
Zeinab Karaki
Université de Nantes, France
Abstract
We consider the Fokker–Planck operator with a strong external magnetic field. We show a maximal type estimate on this operator using a nilpotent approach on vector field polynomial operators and including the notion of representation of a Lie algebra. This estimate makes it possible to give an optimal characterization of the domain of the closure of the considered operator.
Cite this article
Zeinab Karaki, Maximal estimates for the Fokker–Planck operator with magnetic field. J. Spectr. Theory 11 (2021), no. 3, pp. 1179–1213
DOI 10.4171/JST/369